MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY, INC. DART-FIRE; SCREW, FIXATION, BONE

WRIGHT MEDICAL TECHNOLOGY, INC. DART-FIRE; SCREW, FIXATION, BONE
Model Number D1N30018S
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 05/13/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device not returned at time of this report.If additional information becomes available, it will be provided on a supplemental report.Device not returned at time of report.
 
Event or Problem Description
It was reported that the screw would get purchase into the patient's bone and would back out after attempts to insert.The surgeon had to used excessive force during insertion which caused the cracking of the bone cortex.The cracking of the bone caused a delay in surgery.

Brand Name
DART-FIRE
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
MDR Report Key11962521
Report Number0001043534-2021-00097
Device Sequence Number1321996
Product Code HWC
UDI-Device Identifier00840420120342
UDI-Public00840420120342
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K082320
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberD1N30018S
Device Catalogue NumberD1N30018S
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/13/2021
Initial Report FDA Received Date06/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age27 YR
Patient Weight58